Automorphisms of countable recursively saturated models
Extending automorphisms
Let G be the automorphism group of a countable recursively saturated model of PA. For every nontrivial f∈G there is a countable recursively saturated elementary end extension N such that f has no extension to an automorphism of N. It is open whether there is an f∈G such that for all countable recursively saturated elementary end extensions N, f does not extend to an automorphism of N?
If S is an inductive partial satisfaction class of M, and f∈Aut(M,S), then there is a countable recursively saturated elementary end extension N such that f extends to an automorphism of N. If M is arithmetically saturated, then there are f∈G such that for every inductive partial satisfaction class S of M, f∉Aut(M,S). Problem: what if M is recursively, but not arithmetically, saturated?
Reference: Kossak, Roman Four problems concerning recursively saturated models of arithmetic. Special Issue: Models of arithmetic. Notre Dame J. Formal Logic 36 (1995), no. 4, 519–530.